# SDR VNAA2016121200023

- Difficulty date: December 12, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 31,395 hours, 31,373 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTS ON ROW 1 THROUGH 5 INOPERATIVE. REMOVED AND REPLACED WIRING HARNESS.
